| Model Number |
AED PLUS |
| Medical Device Problem Codes |
Failure to Charge (1085); Reset Problem (3019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device restart/reboot itself multiple times and displayed a "defib charge fail" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer reports were observed during review of the device data logs.However, the device was put through extensive testing including functional stress testing without duplicating the reports.An internal inspection of the device found no discrepancies.The main board was replaced as a precaution.The device was recertified and returned to the customer.The batteries were not returned for evaluation.Analysis of reports of this type has not identified an increase in trend.